# SDR HEEA116156

- Difficulty date: June 27, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N766P
- Make and model: Skrsky S76C
- Aircraft serial: 760594
- Aircraft time: 2,341 hours
- Engine: Tmeca ARRIEL2B1
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 7015480903
- Condition: Malfunctioned
- Location: Flt Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN FLIGHT TRIM FAILURE WITH CODE 23-20.  COMPLIED WITH EMERGENCY PROCEDURE BUT FAILURE OCCURRED TWICE MORE.  EACH TIME RESET AP NR 2 AND TRIM LIGHT WENT OUT.  MAINTENANCE REPLACED FLIGHT CONTROL COMPUTER.
